# SDR IPXA2024072633763

- Difficulty date: June 6, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 22,861 hours, 13,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007120600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK R/H -Y450 AT FR 80 HAS CORROSION.   INSTALLED NEW TRACK AND 2EA SPLICES IAW A300 SRM 51-40-21 AND 53-10-16 FIG 201B.
